We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
This question is for the clomid users...I am experiencing a lot of hot flashes throughout the days during the month even when I have finished my round for the month. Is this normal? Do you experience it as well?
We are angels with but one wing, and to fly we must embrace each other
oh yeah!! The hot flashes are bad!! i have them really bad from the time I start the clomid until about 5 days before AF. That's when they start to taper off from like 3-4 an hour to about 6 a day. Yes, it's normal.
I am taking clomid for the first time. I am on the fourth dose. So far the only side effect I have had is drowsiness. I know it's early for me. I am expecting the hot flashes and mood swings any minute though. I am on 50mg per day to start. I hope these nasty side effects get better for you!